Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Delta-shock waves as self-similar viscosity limits

Author: Grey Ercole
Journal: Quart. Appl. Math. 58 (2000), 177-199
MSC: Primary 35L67; Secondary 35L65
DOI: https://doi.org/10.1090/qam/1739044
MathSciNet review: MR1739044
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L67, 35L65

Retrieve articles in all journals with MSC: 35L67, 35L65

Additional Information

DOI: https://doi.org/10.1090/qam/1739044
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society